Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mm8

4 months and no effect at all

Recommended Posts

I've taken theese pills for four months now and my face look worse than ever. I'm still breaking out and I have also got severe scars in about every square centimeter of my face.

When I get a boil, it seems to stay forever and get filled with pus over again.

I have to say that Accutan is the worst and most ineffecive shit medicine i've ever taken. It really sucks and seems to have convert effect. Eight (!) pills a day for so long time and no effect what so ever...

Is it normal or are the pills just filled with sugar or something?

Expensive as hell is it too...

Share this post


Link to post
Share on other sites

I'm sorry to hear it isn't working yet, and I understand your frustration, but some people take much longer to show improvement. Don't give up yet! What does your doctor say?

Share this post


Link to post
Share on other sites
I'm sorry to hear it isn't working yet, and I understand your frustration, but some people take much longer to show improvement. Don't give up yet! What does your doctor say?

She said a month ago that I've had a "slow start" but should see improvement by now...but I don't.

Share this post


Link to post
Share on other sites

Hello,

I was Accutane four years ago, and I know what you mean. I was on it for six months, and it actually made my skin worse. But my dermatologist didn't think so. Just keep taking the pills, until you're six months is up. If you see no improvements in the next two months, then maybe Accutane isn't for you. Good luck, I hope you're skin clears soon.

Share this post


Link to post
Share on other sites
Hello,

I was Accutane four years ago, and I know what you mean. I was on it for six months, and it actually made my skin worse. But my dermatologist didn't think so. Just keep taking the pills, until you're six months is up. If you see no improvements in the next two months, then maybe Accutane isn't for you. Good luck, I hope you're skin clears soon.

What did you then, after six months?

Share this post


Link to post
Share on other sites
Hello,

I was Accutane four years ago, and I know what you mean. I was on it for six months, and it actually made my skin worse. But my dermatologist didn't think so. Just keep taking the pills, until you're six months is up. If you see no improvements in the next two months, then maybe Accutane isn't for you. Good luck, I hope you're skin clears soon.

What did you then, after six months?

Well, my dermatologist wanted me to return to her after my six months was up. But I refused to go, because it made my skin worse and I thought it wouldn't help my skin at all. So I didn't go, and my skin was pretty much the same when I got off the pills. A few weeks later I went to a dermatologist here in Los Angeles, and he cleared my skin; then I stopped using the products he gave me and I broke out again.

Share this post


Link to post
Share on other sites
Hello,

I was Accutane four years ago, and I know what you mean. I was on it for six months, and it actually made my skin worse. But my dermatologist didn't think so. Just keep taking the pills, until you're six months is up. If you see no improvements in the next two months, then maybe Accutane isn't for you. Good luck, I hope you're skin clears soon.

What did you then, after six months?

What products did he give you?

Share this post


Link to post
Share on other sites
Hello,

I was Accutane four years ago, and I know what you mean. I was on it for six months, and it actually made my skin worse. But my dermatologist didn't think so. Just keep taking the pills, until you're six months is up. If you see no improvements in the next two months, then maybe Accutane isn't for you. Good luck, I hope you're skin clears soon.

What did you then, after six months?

What products did he give you?

He had me use Purpose Gentle Cleansing Bar, there really cheap and it works for people who have oily skin. He also gave me something in a bottle. All I know is that it was liquid, and it contained hydroquinone. I used these products together for about a month or two, and it cleared up my skin nicely. I still had acne scares, but they were barley noticeable.

Share this post


Link to post
Share on other sites
I've taken theese pills for four months now and my face look worse than ever. I'm still breaking out and I have also got severe scars in about every square centimeter of my face.

When I get a boil, it seems to stay forever and get filled with pus over again.

I have to say that Accutan is the worst and most ineffecive shit medicine i've ever taken. It really sucks and seems to have convert effect. Eight (!) pills a day for so long time and no effect what so ever...

Is it normal or are the pills just filled with sugar or something?

Expensive as hell is it too...

Are you taking the medication with fatty foods? If not they might not be absorbing properly and you aren't getting enough medicine in you for it to make a difference.

What dose are you on that you are taking 8 pills a day??

Share this post


Link to post
Share on other sites
Are you taking the medication with fatty foods? If not they might not be absorbing properly and you aren't getting enough medicine in you for it to make a difference.

What dose are you on that you are taking 8 pills a day??

Don't know how to define "fatty" meals, I don't eat hamburgers and pizza every day but I take the pills after breakfast and after dinner. How many grams of fat do you have to take it with?

Four pills á 10mg in the morning and another four in the evening.

I didn't have a problem with oily face before I started this shit, but still quite a lot of acne.

Share this post


Link to post
Share on other sites
Did u take this matter to your Derm?

What did he/she say?

As i posted, she told me a month ago that I should have seen results by now, but I still breaking out and have a terrible skin, worse than before starting the course.

Share this post


Link to post
Share on other sites

Sh!ttt... now u freaken me out...

As for my experience.. i usually stopped breaking out after month 3... so month 4 and 5 is more likely to be healing. and yes, at month 3... my skin was even woser then i started too. but thats me.

I hope all good at your way!! all the best mm8.

Share this post


Link to post
Share on other sites
Are you taking the medication with fatty foods? If not they might not be absorbing properly and you aren't getting enough medicine in you for it to make a difference.

What dose are you on that you are taking 8 pills a day??

Don't know how to define "fatty" meals, I don't eat hamburgers and pizza every day but I take the pills after breakfast and after dinner. How many grams of fat do you have to take it with?

Four pills á 10mg in the morning and another four in the evening.

I didn't have a problem with oily face before I started this shit, but still quite a lot of acne.

I don't know a specific amount of fat, but you need to be taking the pills with a very substantial meal. Think olive oil, avocado, oily fish like salmon, full-fat dairy, etc. If you are taking the pills with breakfast as I did, you need to think toast with butter, whole fat milk, etc. Don't add ridiculous amounts of fat to your diet, but you need to be aware that if you do not eat fatty foods, the pills will not absorb propely. Accutane is a vitamin A derivative that is fat-soluble, and you need to take it with a fatty meal so the accutane can bind to the fats and absorb into your system.

Share this post


Link to post
Share on other sites

As long as you're taking them with some sort of fat, I wouldn't worry about it. Even if you didn't take it with anything, it's still going to make a difference over a period of a course. My brother took a 6 month course and hardly ever took it with food. It's now one year later and he's still clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×